# SDR FDEA201007242661

- Difficulty date: July 24, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6008501
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN LOWER STA 795 BETWEEN LONGERON 49L AND   LONGERON 50L. EXISTING REPAIR REMOVED AND REPLACED AS PER SRM 53-20-00 FIG 6 VOL 1 REV 96   EO 8-5100-7-5001 A7 PT1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
